| Model Number |
CA1032800B |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed the dp purge valves test step during testing.The device's system board was replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported that a ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed the dp purge valves test step during testing.The device's system board was replaced to address the issue.After parts were replaced, the device was re-tested and the device failed the positive flow verify test step during testing.The device's active exhalation controller needs replaced to address the issue.